# SDR RAIA00411011

- Difficulty date: November 10, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 18,603 hours, 17,926 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 407817
- Part serial: D03356
- Condition: Failed
- Location: Nr 2
- Part time: 12,547 hours, 14,274 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL- NR 2 BATTERY SHOWED OFF LINE AFTER ENGINE STARTED.  MAINTENANCE SWAPPED NR 1 AND NR 2 BATTERIES FOR TROUBLESHOOTING.  REMOVED AND REPLACED NR 2 BATTERY.
